International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 229-234

Interpolation of natural cubic spline

Arun Kumar and L. K. Govil

Department of Mathematics and Computer Science, R.D. University, Jabalpur 482001, India

Received 28 November 1989; Revised 25 April 1990

Copyright © 1992 Arun Kumar and L. K. Govil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


From the result in [1] it follows that there is a unique quadratic spline which bounds the same area as that of the function. The matching of the area for the cubic spline does not follow from the corresponding result proved in [2]. We obtain cubic splines which preserve the area of the function.